# SDR SWAA2013052316415

- Difficulty date: May 6, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 20,595 hours, 9,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BULKHEAD CRACKED AT BS 663, RBL32.  REPAIRED BULKHEAD IAW SRM.
